Header menu link for other important links
X
Solutions of a fractional oscillator by using differential transform method
Al-rabtah A., Ertürk V.S.,
Published in
2010
Volume: 59
   
Issue: 3
Pages: 1356 - 1362
Abstract
In this paper, we present an efficient algorithm for solving a fractional oscillator using the differential transform method. The fractional derivatives are described in the Caputo sense. The application of differential transform method, developed for differential equations of integer order, is extended to derive approximate analytical solutions of a fractional oscillator. The method provides the solution in the form of a rapidly convergent series. Numerical examples are used to illustrate the preciseness and effectiveness of the proposed method. © 2009 Elsevier Ltd. All rights reserved.
About the journal
JournalComputers and Mathematics with Applications
ISSN08981221
Open AccessNo